# SDR UPS08M52371

- Difficulty date: May 23, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C DOUBLER IS PEELED BACK AFT OF RADOME ON TOP.  REMOVED DOUBLER, CUTOUT CRACK, FABRICATED FILLER AND DOUBLER AND INSTALLED IAW MD-11 SRM 51-31-01, 53-00-01, 53-35-01 NS 51-21-02.
